On the Stability of Solutions of Grand General Third Order Non Linear Ordinary Differential Equation


This work deals with the stability of solutions of the nonlinear third order autonomous ordinary differential equation. By constructing suitable Liapounov functional, the sufficient conditions for the ordinary stability and asymptotic stability of the trivial solution   to the differential equation are established.

Keywords: Liapounov functional; Positive definite; negative definite, Stability, trivial solution

Article Review Status: Published

Pages: 32-35 (Download PDF)

Creative Commons Licence
This work by European American Journals is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License